×

zbMATH — the first resource for mathematics

Nondifferentiable and quasidifferentiable duality in vector optimization theory. (English) Zbl 0579.90091
Summary: Two concepts of duality, namely nondifferentiable and quasidifferentiable are introduced for a class of vector optimization programs. Weak and partially strong duality are established. The obtained results are then applied to define dual programs for vector fractional programs.

MSC:
90C31 Sensitivity, stability, parametric optimization
49N15 Duality theory (optimization)
90C32 Fractional programming
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] V. V. Podinovskij, V. D. Nogin: Pareto Optimal Solutions in Multiobjective Problems. Nauka, Moscow 1982 · Zbl 0496.90053
[2] T. Tanino: Saddle points and duality in multi-objective programming. Internal. J. System Sci. 13 (1982), 3, 323-335. · Zbl 0487.49021 · doi:10.1080/00207728208926352
[3] J. W. Nieuwenhuis: Supremal points and generalized duality. Math. Operationsforsch. Statist. Ser. Optim. 11 (1980), 1, 41-59. · Zbl 0514.90073 · doi:10.1080/02331938008842630
[4] T. Tanino, Y Sawaragi: Duality theory in multiobjective programming. J. Optim. Theory Appl. 27 (1979), 4, 509-529. · Zbl 0378.90100 · doi:10.1007/BF00933437
[5] T. Tanino, Y. Sawaragi: Conjugate maps and duality in multiobjective programming. J. Optim. Theory Appl. 31 (1980), 4, 473-499. · Zbl 0418.90080 · doi:10.1007/BF00934473
[6] S. Brumelle: Duality for multiobjective convex programming. Math. Opur. Res. 6 (1981), 2, 159-172. · Zbl 0497.90068 · doi:10.1287/moor.6.2.159
[7] Tran Quoc Chien: Duality and optimally conditions in abstract concave maximization. Kybernetika 21 (1985), 2, 108-117. · Zbl 0569.90086 · eudml:27955
[8] Tran Quoc Chien: Duality in vector optimization. Part I: Abstract duality scheme. Kybernetika 20 (1984), 4, 304-313. · Zbl 0556.49010 · eudml:27982
[9] Tran Quoc Chien: Duality in vector optimization. Part 2: Vector quasiconcave programming. Kybernetika 20 (1984), 5, 386-404. · Zbl 0575.49006 · eudml:27641
[10] Tran Quoc Chien: Duality in vector optimization. Part 3: Partially quasiconcave programming and vector fractional programming. Kybernetika 20 (1984), 6, 458-472. · Zbl 0575.49007 · eudml:27759
[11] I. Ekeland, R. Teman: Convex Analysis and Variational Problems. North-Holland, American Elsevier, Amsterdam, New York 1976.
[12] R. Holmes: Geometrical Functional Analysis and its Applications. Springor-Verlag, Berlin 1975. · Zbl 0336.46001
[13] E. G. Golstein: Duality Theory in Mathematical Programming and its Applications. Nauka. Moscow 1971
[14] C. Zalinescu: A generalization of the Farkas lemma and applications to convex programming. J. Math. Anal. Applic. 66 (1978), 3, 651-678. · Zbl 0396.90070 · doi:10.1016/0022-247X(78)90260-3
[15] B. M. Glover: A generalized Farkas lemma with applications to quasidifferentiable programming. Oper. Res. 26 (1982), 7, 125-141. · Zbl 0494.90088 · doi:10.1007/BF01917106
[16] B. D. Craven: Vector-Valued Optimization. Generalized Concavity in Optimization and Economics. New York 1981, pp. 661 - 687. · Zbl 0534.90080
[17] B. Marios: Nonlinear Programming: Theory and Methods. Akad0miai Kiado, Budapest 1975.
[18] S. Schaible: Fractional programming. Z. Oper. Res. 27 (1983), 39-54. · Zbl 0529.90088 · doi:10.1016/0377-2217(83)90153-4
[19] S. Schaible: A Survey of Fractional Programming. Generalized Concavity in Optimization and Economics. New York 1981, pp. 417-440. · Zbl 0535.90092
[20] S. Schaible: Duality in fractional programming: a unified approach. Oper. Res. 24 (1976), 3, 452-461. · Zbl 0348.90120 · doi:10.1287/opre.24.3.452
[21] S. Schaible: Fractional programming I; duality. Manag. Sci. 22 (1976), 8, 858-867. · Zbl 0338.90050 · doi:10.1287/mnsc.22.8.858
[22] S. Schaible: Analyse und Anwendungen von Quotientenprogrammen. Hein-Verlag, Meisenhein 1978. · Zbl 0395.90045
[23] B. D. Craven: Duality for Generalized Convex Fractional Programs. Generalized Concavity in Optimization and Economics. New York 1984, pp. 473 - 489.
[24] U. Passy: Pseudoduality in mathematical programs with quotients and ratios. J. Optim. Theory Appl. 33 (1981), 325-348.
[25] J. Flachs, M. Pollatschek: Equivalence between a generalized Fenchel duality theorem and a saddle-point theorem for fractional programs. J. Optim. Theory Appl. 37 (1981), I, 23-32. · Zbl 0458.90068 · doi:10.1007/BF00934364
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.